On a paper of Berestycki–Hamel–Rossi and its relations to the weak maximum principle at infinity, with applications

  • Marco Magliaro

    Universidade Federal do Ceará, Fortaleza, Brazil
  • Luciano Mari

    Scuola Normale Superiore, Pisa, Italy
  • Marco Rigoli

    Università di Milano, Italy
On a paper of Berestycki–Hamel–Rossi and its relations to the weak maximum principle at infinity, with applications cover
Download PDF

A subscription is required to access this article.

Abstract

The aim of this paper is to study a new equivalent form of the weak maximum principle for a large class of differential operators on Riemannian manifolds. This new form has been inspired by the work of Berestycki, Hamel and Rossi for trace operators, and allows us to shed new light on it and to introduce a new sufficient bounded Khas’minskii type condition for its validity. We show its effectiveness by applying it to obtain some uniqueness results in a geometric setting.

Cite this article

Marco Magliaro, Luciano Mari, Marco Rigoli, On a paper of Berestycki–Hamel–Rossi and its relations to the weak maximum principle at infinity, with applications. Rev. Mat. Iberoam. 34 (2018), no. 2, pp. 915–936

DOI 10.4171/RMI/1009